MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134903
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded.Therefore, no product failure analysis can be conducted and device malfunction cannot be confirmed.No code available was used to represent surgical intervention.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure on which a lasso nav catheter was used, and a medical device entrapment occurred requiring surgical intervention.During the mapping phase of the left atrium, the lasso catheter accidently went from the mitral valve into the left ventricle.All attempts to get the lasso back into the left atrium failed.The patient required surgical intervention so the catheter could be retrieved from the heart.There¿s no information regarding extended hospitalization, patient¿s outcome, or the physician¿s causality opinion.The catheter was not stuck or jammed in a full deflected position.The knob/piston was not unable to be turned and/or pushed up and down.No additional details were provided.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an ablation procedure on which a lasso nav catheter was used, and a medical device entrapment occurred requiring surgical intervention.Additional information was received on 4/21/2020, indicating the patient required minimally invasive surgical intervention (no open-heart surgery), so the catheter could be retrieved from the heart.They tried to get the catheter back into sheath.A second sheath was used to help push the trabecula¿s smoothly away.No damage to the patient¿s heart valve occurred.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Additional Manufacturer Narrative
During an internal review on 6/12/2020, a correction was noted on the 3500a initial as ¿b2.Is required intervention¿ should have been processed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO NAV ECO CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9661856
Report Number2029046-2020-00183
Device Sequence Number3675318
Product Code DRF
UDI-Device Identifier10846835009675
UDI-Public10846835009675
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model NumberD134903
Device Catalogue NumberD134903
Device Lot Number30292085L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer04/21/2020
06/12/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date05/19/2020
06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;